What danger is posed by a heart rhythm problem probably from Anastrozole use?
Have developed a heart rhythm disturbance, shortness of breath, edema of hands and legs/feet since being on Anastrozole. How worried should I be? Should I consider discontinuation discussions with my Dr.?
Yes Anastrozole ( Arimidex) could cause all the symptoms you have mentioned.
I have had quite a few bad side effects myself with this drug.When I discussed it with my doctor, she advised me to take Femara instead.
Although these two drugs are very similar regarding their side effects,I noticed that I can tolerate Femara much better.
By all means,talk to your doctor about your problems,(particularly concerning your heart). and see what he/she will advise you.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.